# SDR 2012FA0000560

- Difficulty date: July 12, 2012
- Submitted: August 10, 2012
- Operation: General aviation
- Filed by: Evergreen Aviation Technologies Corporation, repair station E8VY080O
- Aircraft: HL742
- Make and model: Boeing 747-48EF
- Aircraft serial: 25783
- Engine: Ge CF680C2B1F
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(ACFT NR HL7420) CRACKS AT 2 LOCATIONS ARE DETECTED DURING C16 CHECK ON ACFT.  CRACK 1, AT STA 400, LBL 0, AFT BULKHEAD OF NLG WHEEL WELL, CRACK ABOUT 0.25" IS DETECTED.  CRACK 2, AT STA 282, LBL 33, LEFT BULKHEAD OF NLG WW, CRACK ABOUT 2.7" IS DETECTED.
